MAUDE Adverse Event Report: ZHENJIANG ASSURE MEDICAL EQUIPMENT CO LTD DRIVE MEDICAL; WHEELCHAIR

ZHENJIANG ASSURE MEDICAL EQUIPMENT CO LTD DRIVE MEDICAL; WHEELCHAIR
Model Number CX418ADDA-ELR
Medical Device Problem Codes Material Twisted/Bent (2981); Material Split, Cut or Torn (4008)
Health Effect - Clinical Codes Fall (1848); Head Injury (1879)
Type of Reportable Event Serious Injury
Event or Problem Description
Drive devilbiss healthcare was notified of an incident involving a wheelchair by an end user's husband, who stated that the end user "fell out of chair backwards and bumped her head," causing her to sustain injury for which she is receiving physical therapy.The end user's husband also reported that upon inspection at some point, the seat upholstery was ripped and chair handle was bent.The end user declined to return the product for inspection.Drive will file an update if additional information becomes available.

Brand Name
DRIVE MEDICAL
Common Device Name
WHEELCHAIR
Manufacturer (Section D)
ZHENJIANG ASSURE MEDICAL EQUIPMENT CO LTD
no.297, chuqiao road
no.39, hengtong road
zhenjiang city, jiangsu 21200 9
CH  212009
MDR Report Key15995454
Report Number2438477-2022-00127
Device Sequence Number14939892
Product Code IOR
UDI-Device Identifier00822383528335
UDI-Public822383528335
Combination Product (Y/N)N
Initial Reporter StateWV
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/16/2022
Report Date (Section F) 12/16/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberCX418ADDA-ELR
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date11/16/2022
Device Age5 YR
Date Report to Manufacturer12/23/2022
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date12/16/2022
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age54 YR
Patient SexFemale
Patient Weight90 KG
Date Report Sent to FDA12/16/2022